Su (2) invariants of symmetric qubit states

Sirsi, S. and Adiga, V. (2011) Su (2) invariants of symmetric qubit states. JOURNAL OF RUSSIAN LASER RESEARCH, 32 (5). pp. 495-501.

[img] Text (Full Text)
Phy_2011_Article_Sirsi-Adiga_nvariantsOfSymmetricQubitS-1.pdf - Published Version

Download (138kB)
Official URL: 10.1007/s10946-011-9239-6


We express the density matrix for the N-qubit symmetric state or spin-j state (j = N/2) in terms of the well-known Fano statistical tensor parameters. Employing the multi-axial representation, where the spin-j density matrix is shown to be characterized by j(2j + 1) axes and 2j real scalars, we enumerate the number of invariants constructed out of these axes and scalars. We calculate these invariants explicitly in the particular case of the pure and mixed spin-1 state.

Item Type: Article
Uncontrolled Keywords: SU(2) invariants; symmetric state; density matrix; quantum entanglement
Subjects: D Physical Science > Physics
Divisions: Department of > Physics
Depositing User: lpa venkatesh user
Date Deposited: 27 Jul 2019 11:17
Last Modified: 27 Jul 2019 11:17

Actions (login required)

View Item View Item